# SDR CA080326004

- Difficulty date: March 4, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 842 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2435 · Starter-Generator
- Part: Armature
- Condition: Damaged
- Location: Starter Gen
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HOLES MELTED THROUGH ARMATURE CASE IN STARTER.
